# SDR USAA2013041600004

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 38,999 hours, 16,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 16 LEFT EMERGENCY PATH LIGHTING LENS MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT ROW 16 LEFT.
